# SDR CALA2018092801994

- Difficulty date: September 24, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 77,944 hours, 30,349 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275120200
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT HMV4 CHECK AT ARR-ASD, WHILE ACCOMPLISHING INSPEC TION IAW ALI 53-11-03, A CRACK WAS DISCOVERED IN THE INTERCOSTAL & FRAME LAYERS AT LWR I/B FASTENER HOLE OF FR16 L1 DOOR STOP FIT TING #1 (HOLE #3 AS PER AIRBUS REPAIR DRAWING R531-12118, ISSUE D). REPAIRED L1 PASSENGER DOOR CUTOUT STOP FITTING #1 AT FR16 IAW ECRA 5311-02007. ACCOMPLISH THE INITIAL INSPECTION REQUIREMENTS PER PART 2 OF ECRA 5311-02007 ON OR BEFORE THE AIRCRAFT REACHES ADD EMP:U355101 44649 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH THE REPEAT INSPEC TIONS AT INTERVALS NOT TO EXCEED 14300AIRCRAFT FLIGHT CYCLES THE REAFTER.
